MathSciNet Relay Station
MathSciNet bibliographic data
MR170346 57.10 (57.32)
Brown, Edgar H., Jr.; Peterson, Franklin P. The Kervaire invariant of $(8k+2)$-manifolds. Bull. Amer. Math. Soc. 71 1965 190–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement